# SDR UPS06147606

- Difficulty date: July 20, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 5,632 hours, 3,514 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53613402200
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR REF DMI D314583 FOUND DENT 5 INCHES LONG X .25 INCHES WIDE X .063 INCH DEEP AT SECTION 11/12, FRAME 18, STRINGER 32 AND FWD OF THE LWR AOA VANE RIGHT.  CUT OUT DAMAGED SKIN AT FR 17/18 STR 30/32, FABRICATED REPAIR DOUBLER, FILLER AND INSTALLED IAW SAA EA 300-5310-01-A0309.
